# SDR REXA2019111261583

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6003328333
- Condition: Cracked
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND POWER SUBSTRUCTURE CRACKED AT FWD/UPPER FASTENER
REMOVED & REPLACED GROUND POWER SUPPORT MEMBER BRACKET IAW SRM 51-40-11 & 51-42-06.  OPS TEST GOOD IAW CRJ 200 AMM 24-24-01-710-801.  WVAC EMP 750 STAMP
